MathSciNet Relay Station
MathSciNet bibliographic data
MR1123145 20G15
Griess, Robert L., Jr. Elementary abelian $p$-subgroups of algebraic groups. Geom. Dedicata 39 (1991), no. 3, 253–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement